12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > Quasitwo-dimensional holes in an oblique magnet...
View graph of relations

« Back

Quasitwo-dimensional holes in an oblique magnetic-field

Research output: Contribution to journalJournal article

Published

Journal publication date05/1992
JournalFizika tverdogo tela
Journal number5
Volume34
Number of pages7
Pages1580-1586
Original languageEnglish